# SDR DL757970722

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 301001202
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED SLC/LT WING ANTI-ICE EICAS MSG AND OVHD DISCRETE VLV LIGHT WITH WING SWITCH ON.  NORMAL WHEN SWITCH OFF.  CYCLED WING ANTI-ICE C/B, RAN APU CYCLED BOTH VALVES CK  NML.  A/C DIVERTED 2ND TIME W/LT WING ANTI-ICE EICAS MSG AND OVERHEAD DISCRETE VLV LIGHT WHEN WING ANTI-ICE SW SEL ON.  REPEAT/ REPLACED LT WING ANTI-ICE VLV, VLV CK NML.
